# SDR ASAA2023120146805

- Difficulty date: December 1, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N287AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36359
- Aircraft time: 19,791 hours, 6,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A5810439
- Part serial: NSN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PLANEL 147A5810-439 REQ EVAULATION AND REPAIR. GROUNDED - YES. EVALUATED AND REPAIRED FLOOR PANEL PN 147A5810.439 WITH REPLACING 2 EA INSERTS AND 1 EA FIBERGLASS DOUBLER REPAIR IAW B737-900 AMM 53-00-50-2R-1, 53-00-50-01-1.
